Regularizations of Plurisubharmonic Functions.
Mathematische Annalen, Tome 259 (1982), pp. 119-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1982__259_163622,
author = {John Eric Fornaess},
title = {Regularizations of {Plurisubharmonic} {Functions.}},
journal = {Mathematische Annalen},
pages = {119--124},
year = {1982},
volume = {259},
zbl = {0489.32011},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__259_163622/}
}
John Eric Fornaess. Regularizations of Plurisubharmonic Functions.. Mathematische Annalen, Tome 259 (1982), pp. 119-124. http://geodesic.mathdoc.fr/item/MAN_1982__259_163622/